# SDR QXEA0200510

- Difficulty date: March 23, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 1,155 hours, 1,360 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- DEICE CAUTION LIGHT ON DURING DESCENT.  EMERGENCY PROCEDURES COMPLIED WITH, NOTED NORMAL DEICE PRESSURE ON BOTH SIDES AND ALL LIGHTS FOR DEICE BOOTS ON ICE PROTECTION PANEL ILLUMINATED.  GROUND RAN AIRCRAFT WITH DEICE PRESSURE NORMAL IN FAST/SLOW OR MANUAL.  COULD NOT DUPLICATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
